# SDR SWI2025F00181

- Difficulty date: January 9, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FOUND, COMMON TO STRINGER CLEAT AT STGR 20R FS437.     (C-CHECK RO 2/26/2025)    REPAIRED AND REPLACED CLEAT AT STGR 20R FS437 REF-CRJ-900 REO 690-53-21-1864 REV -- DATE 2025-01-27COMPLIED WITH TASK 51-900-1002-SKY
